# SDR FDEA201802130364

- Difficulty date: February 13, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 81,514 hours, 18,322 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3027501
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, DROOPED LEADING EDGE,  UPPER SURFACE FOUND CRACKED AT XDLE 325.   REPAIRED IAW SRM 57-40-01-2R, FIGURE 201, REPAIR 5.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
